Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Chest Pain, Tingling sensation in the chest, pain is intermittent. Taken Adaven Pill 1 Mg. Cause of the chest Pain?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9094 Questions
i get a feeling in my chest where it feels like butterflies. It come and goes but last night it lasted a lot longer about 1 hour. My friend gave me an adavan pill 1mg and it helped to stop the feeelingi
Posted Sun, 29 Apr 2012 in General Health
Answered by Dr. Praveen Tayal 4 hours later
Thanks for posting your query.
Feeling of butterflies in the chest which are relieved on taking adavan pill indicates that it was due to stress and anxiety. Smoking , alcohol and caffeine are the main culprits. You need to avoid these at all costs.
I would like to recommend that you begin to think about putting together a daily exercise regimen. I cannot emphasize enough the potential benefits of exercise for someone with your history. If you could set aside 20 or 30 min. per day for a brisk walk or some good aerobic exercise I really think it would have a significant impact on your symptoms.
Your symptoms are mild and can be relieved only by some lifestyle changes like-
1)Have a healthy nutritious diet.
2)Surround yourself with friends,family and supportive people. Do not be alone.
3)Do Yoga/meditation daily.
4)Exercise daily for at least half an hour.It really helps in anxiety.
5)Have adequate sleep.

I hope this answers your query effectively.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor